American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information
View Article: PDF

[2] Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff. Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004) 2039-2049. MR 2053976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] D. N. Bessis and F. H. Clarke. Partial subdifferentials, derivates and Rademacher's Theorem. Trans. Amer. Math. Soc. 351 (1999) 2899-2926. MR 1475676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kin Yan Chung. Subspaces and graphs . Proc. Amer. Math. Soc. 119 (1993) 141-146. MR 1155595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tadeusz Dobrowolski. Extending homeomorphisms and applications to metric linear spaces without completeness . Trans. Amer. Math. Soc. 313 (1989) 753-784. MR 930078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Melvyn Huff. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 147-149. MR 0394737.
Abstract, references, and article information
View Article: PDF

[8] James O. Stevenson. Holomorphy of composition. Bull. Amer. Math. Soc. 80 (1974) 300-303. MR 0344890.
Abstract, references, and article information
View Article: PDF

[9] Thomas A. W. Dwyer III. Holomorphic Fock representations and partial differential equations on countably Hilbert spaces. Bull. Amer. Math. Soc. 79 (1973) 1045-1050. MR 0320749.
Abstract, references, and article information
View Article: PDF

[10] J. Marsden. The Hopf bifurcation for nonlinear semigroups. Bull. Amer. Math. Soc. 79 (1973) 537-541. MR 0405504.
Abstract, references, and article information
View Article: PDF

[11] A. J. Tromba. The Morse lemma on Banach spaces . Proc. Amer. Math. Soc. 34 (1972) 396-402. MR 0295395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Nishan Krikorian. Differentiable structures on function spaces . Trans. Amer. Math. Soc. 171 (1972) 67-82. MR 0312525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stephen J. Greenfield and Nolan R. Wallach. Automorphism groups of bounded domains in Banach spaces . Trans. Amer. Math. Soc. 166 (1972) 45-57. MR 0296359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dan Burghelea and David Henderson. Smoothings and homeomorphisms for Hilbert manifolds. Bull. Amer. Math. Soc. 76 (1970) 1261-1265. MR 0283827.
Abstract, references, and article information
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1